# SDR C2XA11IA103

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,212 hours, 20,143 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 400SF001M1807L3
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2715, THE CREW REPORTED, LANDING GEAR WOULD NOT RETRACT, RECEIVED A LANDING GEAR AIR GROUND FAIL MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE BACKSHELL FROM THE NLG WEIGHT ON WHEELS PROXIMITY SENSOR CANNON PLUG, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
